# SDR AALA202411133604

- Difficulty date: November 12, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 78,586 hours, 32,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT ROW OVERHEAD EMERGENCY EXIT LIGHT PANEL HAS A BULB BURNT OUT. MAINTENANCE RE LAMP EMERGENCE EXIT SING IAW ESPM 20-51-00.
